13 doctors weighed in:
Are there any side effects of overdosing on progesterone cream?
13 doctors weighed in

Dr. John Jarrett
Fertility Medicine
10 doctors agree
In brief: Not really
First of all, it is very hard to overdose on the cream and secondly Progesterone is very bening.
However, if one uses it inapropriately in terms of timing it can alter cycles and make timing very confusing.

In brief: Not really
First of all, it is very hard to overdose on the cream and secondly Progesterone is very bening.
However, if one uses it inapropriately in terms of timing it can alter cycles and make timing very confusing.
Dr. John Jarrett
Dr. John Jarrett
Thank
Dr. Mila McManus
Family Medicine
2 doctors agree
In brief: A few...
Excessive Progesterone can cause sleepiness and acne.
Moreover, if converts to other hormones in the body, can cause oily skin, irritability, insomnia, headaches, breast tenderness, fluid retention, etc. When used at correct doses, it treats all of the above symptoms. Not everyone tolerates progesterone, even at very low doses, and these are usually folks with severe adrenal insufficiency.

In brief: A few...
Excessive Progesterone can cause sleepiness and acne.
Moreover, if converts to other hormones in the body, can cause oily skin, irritability, insomnia, headaches, breast tenderness, fluid retention, etc. When used at correct doses, it treats all of the above symptoms. Not everyone tolerates progesterone, even at very low doses, and these are usually folks with severe adrenal insufficiency.
Dr. Mila McManus
Dr. Mila McManus
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors